MathSciNet Relay Station
MathSciNet bibliographic data
MR985685 42B25 (42A45 43A46)
Hare, Kathryn E.; Klemes, Ivo Properties of Littlewood-Paley sets. Math. Proc. Cambridge Philos. Soc. 105 (1989), no. 3, 485–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement